Skip to main content

On the stationary version of the generalized hyperbolic ARCH model

Mena, Ramses H., Walker, Stephen G. (2007) On the stationary version of the generalized hyperbolic ARCH model. Annals of the Institute of Statistical Mathematics, 59 (2). pp. 325-348. ISSN 0020-3157. (doi:10.1007/s10463-006-0052-x) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:2602)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1007/s10463-006-0052-x

Abstract

This paper finds conditions under which the generalized hyperbolic ARCH-type model is strictly stationary. Properties of the model are investigated and in particular an estimation procedure is proposed. The resulting stationary model provides with a robust non-Gaussian ARCH-type alternative.

Item Type: Article
DOI/Identification number: 10.1007/s10463-006-0052-x
Uncontrolled keywords: ARCH; EM algorithm; generalized hyperbolic distributions; stationary processes
Subjects: Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
Q Science > QA Mathematics (inc Computing science) > QA273 Probabilities
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: Suzanne Duffy
Date Deposited: 31 Mar 2008 18:15 UTC
Last Modified: 16 Feb 2021 12:14 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/2602 (The current URI for this page, for reference purposes)
  • Depositors only (login required):